# SDR QXEA200500990

- Difficulty date: April 16, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 8,085 hours, 6,052 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, RECEIVED APU DOOR OPEN CAUTION UPON APU SHUTDOWN.  COMPLIED WITH EMERGENCY CHECKLIST.  COMPLETED FLIGHT WITH APU RUNNING.  MX REPLACED RVDT.  FUNCTIONAL TESTED GOOD THROUGH SEVERAL CYCLES.  ACFT RETURNED TO SERVICE.
